# SDR YENA2007006

- Difficulty date: February 3, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 1,897 hours, 1,317 cycles
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 70265421901
- Part serial: 05125510
- Condition: Failed
- Part time: 1,897 hours, 1,317 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, EICAS DISPLAYED AVNX ASCB FAULT AND SEVERAL OTHER MESSAGES THAT COULDN'T READ IN TIME DROPPED AUTO PILOT, AUTO THROTTLES, ETC.  REMOVED AND REPLACED NIC/PROC MODULE NR 5 IAW E190 TASK 31-41-04.  ALL OPS NORMAL.
